Homogeneous changes in cofinalities with applications to HOD

Journal of Mathematical Logic 17 (2):1750007 (2017)

We present a new technique for changing the cofinality of large cardinals using homogeneous forcing. As an application we show that many singular cardinals in [Formula: see text] can be measurable in HOD. We also answer a related question of Cummings, Friedman and Golshani by producing a model in which every regular uncountable cardinal [Formula: see text] in [Formula: see text] is [Formula: see text]-supercompact in HOD.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/s0219061317500076
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,385
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Suitable Extender Models I.W. Hugh Woodin - 2010 - Journal of Mathematical Logic 10 (1):101-339.
Collapsing the Cardinals of HOD.James Cummings, Sy David Friedman & Mohammad Golshani - 2015 - Journal of Mathematical Logic 15 (2):1550007.
Forcing Closed Unbounded Sets.Uri Abraham & Saharon Shelah - 1983 - Journal of Symbolic Logic 48 (3):643-657.
On Closed Unbounded Sets Consisting of Former Regulars.Moti Gitik - 1999 - Journal of Symbolic Logic 64 (1):1-12.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Decomposable Ultrafilters and Possible Cofinalities.Paolo Lipparini - 2008 - Notre Dame Journal of Formal Logic 49 (3):307-312.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
Canonical Measure Assignments.Steve Jackson & Benedikt Löwe - 2013 - Journal of Symbolic Logic 78 (2):403-424.
On Countable Homogeneous 3-Hypergraphs.Reza Akhtar & Alistair H. Lachlan - 1995 - Archive for Mathematical Logic 34 (5):331-344.
The Nonexistence of a Binary Homogeneous Pseudoplane.Simon Thomas - 1998 - Mathematical Logic Quarterly 44 (1):135-137.
Changing Cofinalities and Infinite Exponents.Arthur W. Apter - 1981 - Journal of Symbolic Logic 46 (1):89-95.
A High Dimensional Open Coloring Axiom.Bin He - 2005 - Mathematical Logic Quarterly 51 (5):462-469.
Analytic Colorings.Wiesław Kubiś & Saharon Shelah - 2003 - Annals of Pure and Applied Logic 121 (2-3):145-161.
Restrictions on Forcings That Change Cofinalities.Yair Hayut & Asaf Karagila - 2016 - Archive for Mathematical Logic 55 (3-4):373-384.
Morley Rank in Homogeneous Models.Alexei Kolesnikov & G. V. N. G. Krishnamurthi - 2006 - Notre Dame Journal of Formal Logic 47 (3):319-329.


Added to PP index

Total views
14 ( #628,875 of 2,291,116 )

Recent downloads (6 months)
4 ( #301,632 of 2,291,116 )

How can I increase my downloads?


My notes

Sign in to use this feature